# SDR C2XA05BT020

- Difficulty date: April 15, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 10,147 hours, 7,838 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EWR - LOG SQUAWK LANDING GEAR AIR/GROUND FAIL CAUTION MESSAGE, OCCURRED ON GEAR DEPLOYMENT, THEN CLEARED A FEW SECONDS LATER.  PERFORMED TROUBLESHOOTING, JACKED AIRCRAFT PERFORMED GEAR SWING OPERATIONAL CHECK.  SATISFACTORY IAW EMB-145 MM 07-10-00-500-801-A AND EMB-145 FIM 32-63-00-810-801-A.
